# SDR FDEA201709192620

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E BEADED DOUBLER CRACKED AT XOS 676.  REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02-2R, FIG 203, REPAIR 15.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
